# SDR HEEA073646

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,343 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Part serial: 2657
- Condition: Failed
- Location: Dme/ Tacan
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITS OUT. IN SHOP REPAIR.
